MathSciNet Relay Station
MathSciNet bibliographic data
MR893911 60F10 (35B25 35R60 60H10 60J60 93E20)
Bezuidenhout, Carol Singular perturbations of degenerate diffusions. Ann. Probab. 15 (1987), no. 3, 1014–1043.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement